# SDR DXTA2013111805570

- Difficulty date: November 16, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 4,563 hours, 3,561 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 4006719921
- Part serial: 0803J346
- Condition: Damaged
- Location: Yoke
- Part time: 4,563 hours, 3,561 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF,  A GRINDING COULD BE FELT IN THE YOKE WHILE APPLYING FORWARD OR AFT MOVEMENT.  VIBRATION WAS FELT IN FLOOR AT THE SAME TIME.  NO GRINDING DURING FLIGHT CONTROL CHECK ON GROUND.  GRINDING IS EXCESSIVE.  REMOVED AND REPLACED THE ELEVATOR SCRUD DRIVE, OPS CHECKED GOOD IAW AMM 22-11-01.
